Alert archive / Georgia / Heat Advisories in 2021
Heat Advisory 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this heat advisory at Jul 30, 2021, 8:18 PM EDT for 11 counties in Florida; 14 counties in Georgia. It took effect at Jul 31, 2021, 11:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2021, 8:18 PM EDT (00:18 UTC)
- In effect from
- Jul 31, 2021, 11:00 AM EDT
- Expired
- Jul 31, 2021, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
All 25 counties
Alachua County, FL, Baker County, FL, Bradford County, FL, Clay County, FL, Duval County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Putnam County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 56 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1417 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1558 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
796 WWUS72 KJAX 310018 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 818 PM EDT Fri Jul 30 2021 FLZ020-021-023-024-030-031-033-035-038-122-124-125-132-133- 136>138-222-225-232-236-237-325-425-GAZ132>136-149-151>154-162- 163-165-166-250-264-350-364-312300- /O.NEW.KJAX.HT.Y.0002.210731T1600Z-210731T2300Z/ Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford- Inland St. Johns-Gilchrist-Inland Flagler-Northern Columbia- Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns- Eastern Alachua-Eastern Putnam-Coastal Flagler-Southern Columbia- Trout River-Western Clay-Western Alachua-Western Putnam- South Central Duval-Western Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols- Clinch-Inland Camden-Coastal Camden-Northern Ware- Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Lake Butler, Starke, New River, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bunnell, Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Palatka, Palm Coast, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, Newberry, Archer, Carraway, Ortega, Riverside, San Marco, Normandy, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, Winokur, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 818 PM EDT Fri Jul 30 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... * WHAT...Heat index values up to 111 expected. * WHERE...Southeast Georgia, Northeast and portions of north central Florida. * WHEN...From noon to 7 PM EDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
3 follow-up statements
454 WWUS72 KJAX 310712 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 312 AM EDT Sat Jul 31 2021 FLZ020-021-023-024-030-031-033-035-038-122-124-125-132-133- 136>138-222-225-232-236-237-325-425-GAZ132>136-149-151>154-162- 163-165-166-250-264-350-364-312300- /O.CON.KJAX.HT.Y.0002.210731T1600Z-210731T2300Z/ Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford- Inland St. Johns-Gilchrist-Inland Flagler-Northern Columbia- Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns- Eastern Alachua-Eastern Putnam-Coastal Flagler-Southern Columbia- Trout River-Western Clay-Western Alachua-Western Putnam- South Central Duval-Western Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols- Clinch-Inland Camden-Coastal Camden-Northern Ware- Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Lake Butler, Starke, New River, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bunnell, Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Palatka, Palm Coast, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, Newberry, Archer, Carraway, Ortega, Riverside, San Marco, Normandy, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, Winokur, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 312 AM EDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WHAT...Heat index values 108 to 112. * WHERE...Southeast Georgia and most of northeast Florida. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
366 WWUS72 KJAX 311257 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 857 AM EDT Sat Jul 31 2021 FLZ020-021-023-024-030-031-033-035-038-122-124-125-132-133- 136>138-222-225-232-236-237-325-425-GAZ132>136-149-151>154-162- 163-165-166-250-264-350-364-312100- /O.EXT.KJAX.HT.Y.0002.210731T1500Z-210731T2300Z/ Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford- Inland St. Johns-Gilchrist-Inland Flagler-Northern Columbia- Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns- Eastern Alachua-Eastern Putnam-Coastal Flagler-Southern Columbia- Trout River-Western Clay-Western Alachua-Western Putnam- South Central Duval-Western Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols- Clinch-Inland Camden-Coastal Camden-Northern Ware- Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Lake Butler, Starke, New River, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bunnell, Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Palatka, Palm Coast, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, Newberry, Archer, Carraway, Ortega, Riverside, San Marco, Normandy, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, Winokur, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 857 AM EDT Sat Jul 31 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM EDT THIS MORNING UNTIL 7 PM EDT THIS EVENING... * WHAT...Heat index values 108 to 112. * WHERE...Southeast Georgia and most of northeast Florida. * WHEN...From 11 AM EDT this morning until 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
954 WWUS72 KJAX 311812 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 212 PM EDT Sat Jul 31 2021 FLZ020-021-023-024-030-031-033-035-038-122-124-125-132-133- 136>138-222-225-232-236-237-325-425-GAZ132>136-149-151>154-162- 163-165-166-250-264-350-364-312300- /O.CON.KJAX.HT.Y.0002.000000T0000Z-210731T2300Z/ Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford- Inland St. Johns-Gilchrist-Inland Flagler-Northern Columbia- Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns- Eastern Alachua-Eastern Putnam-Coastal Flagler-Southern Columbia- Trout River-Western Clay-Western Alachua-Western Putnam- South Central Duval-Western Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols- Clinch-Inland Camden-Coastal Camden-Northern Ware- Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Jasper, Jennings, West Lake, Belmont, White Springs, Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Lake Butler, Starke, New River, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bunnell, Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Palatka, Palm Coast, Columbia, Lake City, Oleno State Park, Lulu, Watertown, Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, Newberry, Archer, Carraway, Ortega, Riverside, San Marco, Normandy, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, Winokur, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 212 PM EDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Heat index values 108 to 112. * WHERE...Southeast Georgia and most of northeast Florida. * WHEN...until 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this heat advisory went out at Jul 30, 8:00 PM EDT, 18 minutes earlier.
Area forecast discussion, Jul 30, 8:00 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 800 PM EDT Fri Jul 30 2021 .AVIATION... [Through 00Z Sunday] VFR conditions will prevail at the regional terminals. Widely scattered showers and possibly an isolated thunderstorm will develop near the terminals after 20Z on Saturday afternoon, with activity potentially persisting into the evening hours at SSI. South- southwesterly winds sustained around 10 knots early this evening will diminish to around 5 knots after 05Z. Surface winds will then shift to west-southwesterly around sunrise, with sustained surface speeds quickly increasing to 10-15 knots by 15Z. The Atlantic sea breeze will be slow to develop at the coast on Saturday afternoon, but it will likely cross the coastal terminals towards 20Z, shifting winds to south-southeasterly at SSI and SGJ. && .PREV DISCUSSION [307 PM EDT]... .NEAR TERM [Through Tonight]... After a persistent deck of low stratus eroded and lifted into a cumulus field this morning, temps steadily increased through mid afternoon into the upper 80s to mid 90s across SE GA (Jesup was 95 deg F at 2 pm). Heat index values range from 100-109 deg, with the highest values north of the I-10 corridor. A heat advisory remains in effect through 7 pm this evening. Convection was very slowly edging inland along the more dominant Gulf Coast sea breeze toward the Suwannee River Valley I-75 corridor and the Ocala NF. Shower activity prevailed with subsidence strengthening over the area from the NW limited convective growth. A few isolated storms will be possible through the early evening as this activity develops farther eastward toward the FL Atlantic coast, but overall intensity is expected to remain fairly weak with the main hazard locally heavy rainfall. Precip will tapper off after sunset, with mostly dry conditions expected overnight with the potential for a few showers to drift inland from the Gulf Coast region toward sunrise Saturday across Gilchrist, western Alachua and Marion counties. Mild and muggy temperatures tonight will range in the mid to upper 70s. .SHORT TERM [Saturday Through Sunday Night]... Sat...Our 'peak heat' day as the upper ridge strengthens over the local area. Low level WSW flow off of the GOMEX will bring a few scattered showers and isolated storms inland by early afternoon for our FL zones generally south of GNV to Palatka, then an approaching surface front from central GA could help initiate scattered convection across our GA zones in the afternoon and early evening, with a few airmass showers/storms between these two areas in the afternoon during peak instability. The main weather impact Sat will continue to be the heat with ambient temps expected to rise into the mid to upper 90s across most zones with heat indices continuing to peak in the Heat Advisory range of 108-112 deg F for most areas across SE GA and the northern tier or NE FL (roughly north of Gainesville to Palatka). South of the GNV-PAL line, an earlier start to convection may temper max temps to only reach the low 90s with resultant heat index values peaking in the 104-108 deg F range. Weak WSW low level flow and the strongest subsidence will focus the hottest temps across our eastern GA zones to potentially as far south as the JAX north side where juicy dew pts in the upper 70s to near 80 will create heat index values near 113 degF, which is just within the local Excessive Heat Warning criteria. After coordination with surrounding NWS offices, we will continue to headline today's Heat Advisory through this evening, then anticipate another Heat Advisory for Saturday being issued later this evening over overnight tonight for Saturday, with some southward expansion. Given the marginal and isolated potential for Excessive Heat Watch/Warning Saturday along the Golden Isles, will not issue a watch as this time and let later shifts assess latest model guidance. Sat night...Convection will tapper off Sat evening as the upper ridge breaks down and shift ESE of the local area as the surface front edges farther south across south-central GA. This pattern will continue muggy overnight lows in the mid/upper 70s with a chance of showers and isolated storms edging inland from the GOMEX toward the I-75 corridor through sunrise. Sun...Faster WSW steering flow develops as the ridge suppresses farther south and mid/upper level trough deepens across the SE region. Convection will once again press eastward across our FL zones through the afternoon from the Gulf Coast region, with stronger SW flow keeping the east coast sea breeze pinned just offshore. Convection will develop in the afternoon and continue into Sun evening for SE GA as the surface front drifts farther south nearing the Altamaha river basin as a mid level (500 mb) short wave trough approaches with a few strong to pulse severe storms possible across SE GA and the northern tier of NE FL into Sun evening. With an increase in convection, max temperatures will begin to trend downward, but will still likely reach Heat Advisory criteria for areas near the SE GA I-95 corridor and potentially the JAX metro area. Sun evening...Convection will gradually decrease in coverage and intensity through midnight, with resurrection of scattered showers and storms drifting inland from the Gulf Coast region once again through sunrise Mon morning. Muggy lows in the 70s will continue. .LONG TERM [Monday Through Friday]... Increased storminess and temperatures trending back near to below climo values as a deepening, persistent upper level trough carve southward across the eastern CONUS. A return of above normal moisture (PWAT 1.8-2 inches) and faster SW steering flow of 10-20 kts will bring an early start to diurnally enhanced convection across our Suwannee River Valley zones, but the meandering surface trough over south GA and potential broad lows developing along this meandering trough axis under passing mid level PVA aloft favor a continuation of precip potential even overnight. Rounds of heavy rainfall will increase the flooding rainfall threat for some areas with river rises likely once again. There will be an increased potential for severe storms late Mon-Thu as both GFS/ECMWF show cooling aloft and periodic strengthening of 850 mb winds out of the GOMEX with potential broad surface lows forming along the lingering frontal zone. Increased cloudiness will temper highs back into the 80s for most areas with muggy lows in the 70s. .MARINE... A front over north Georgia will begin to shift south late this weekend as high pressure extends over south Florida. As the front approaches, strengthening southwest winds will near Small Craft Exercise Caution values of 15-20 kts at times over the outer waters. The frontal boundary will shift farther south and meander over the local area through mid week with an increase in storminess for the local waters. Rip Currents: Low risk continuing for area beaches under prevailing offshore flow. .HYDROLOGY... Minor river flooding continues and/or is forecast for the Santa Fe basin. The St. Marys at Macclenny was falling from Minor Flood into Action stage today. && .PRELIMINARY POINT TEMPS/POPS... AMG 76 97 76 94 74 / 10 30 30 60 30 SSI 79 95 80 95 78 / 10 20 20 40 30 JAX 76 97 77 95 76 / 10 20 10 50 20 SGJ 77 95 78 93 76 / 10 20 10 40 20 GNV 76 93 76 91 76 / 10 20 10 50 20 OCF 75 91 75 91 76 / 10 20 30 50 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jul 30, 5:56 PM EDT, 2 hours 22 minutes before
Special Weather Statement National Weather Service Jacksonville FL 556 PM EDT Fri Jul 30 2021 FLZ031-136-302245- Eastern Alachua FL-Bradford FL- 556 PM EDT Fri Jul 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BRADFORD AND NORTHEASTERN ALACHUA COUNTIES UNTIL 645 PM EDT... * At 556 PM EDT, National Weather Service meteorologists were tracking a cluster of thunderstorms extending from 7 miles south of Sampson to Gainesville Airport. These storms were nearly stationary. * Minor flooding due to heavy rainfall is possible with these storms. * Locations impacted include... Gainesville, Orange Heights, Gainesville Airport, Newnans Lake, Waldo, Hampton and Brooker. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2992 8234 2966 8237 2964 8211 2990 8207 TIME...MOT...LOC 2156Z 123DEG 2KT 2981 8223 2970 8225 CHANEY
Nearby
Heat Advisories in Georgia, 2021Heat Advisories in Florida, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.